Heat conduction from irregular surfaces

Blyth, M.G. and Pozrikidis, C. (2003) Heat conduction from irregular surfaces. International Journal of Heat and Mass Transfer, 46 (8). pp. 1329-1339.

PDF (heat.pdf)
Download (273kB) | Preview
    Item Type: Article
    Faculty \ School: Faculty of Science > School of Mathematics
    Depositing User: Vishal Gautam
    Date Deposited: 18 Mar 2011 10:11
    Last Modified: 19 Apr 2019 00:52
    URI: https://ueaeprints.uea.ac.uk/id/eprint/19854

    Actions (login required)

    View Item